MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; ELEOS¿ MALE-FEMALE MIDSECTION 60MM

ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; ELEOS¿ MALE-FEMALE MIDSECTION 60MM
Catalog Number 25001060E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an onkos sales representative, that a 62-year-old female patient with eleos distal femur replacement underwent revision surgery on (b)(6) 2025 due to an alleged infection.This report captures the eleos male-female midsection.This event will be reported as a serious injury due to the revision procedure.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the revised implants.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS¿ MALE-FEMALE MIDSECTION 60MM
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
carlos gomez
77 east halsey road
parsippany, NJ 07504
MDR Report Key22341640
Report Number3013450937-2025-00137
Device Sequence Number21122229
Product Code KRO
UDI-Device IdentifierB27825001060E0
UDI-PublicB27825001060E0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number25001060E
Device Lot Number1906766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale